Lin's method for heteroclinic chains involving periodic orbits

Lade...
Vorschaubild
Dateien
12918.pdf
12918.pdfGröße: 1.46 MBDownloads: 244
Datum
2010
Autor:innen
Knobloch, Jürgen
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Nonlinearity. 2010, 23(1), pp. 23-54. Available under: doi: 10.1088/0951-7715/23/1/002
Zusammenfassung

We present an extension of the theory known as Lin's method to heteroclinic chains that connect hyperbolic equilibria and hyperbolic periodic orbits. Based on the construction of a so-called Lin orbit, that is a sequence of continuous partial orbits that only have jumps in a certain prescribed linear subspace, estimates for these jumps are derived. We use the jump estimates to discuss bifurcation equations for homoclinic orbits near heteroclinic cycles between an equilibrium and a periodic orbit (EtoP cycles).

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
004 Informatik
Schlagwörter
Mathematical physics, Statistical physics and nonlinear systems
Konferenz
Rezension
undefined / . - undefined, undefined
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Datensätze
Zitieren
ISO 690KNOBLOCH, Jürgen, Thorsten RIESS, 2010. Lin's method for heteroclinic chains involving periodic orbits. In: Nonlinearity. 2010, 23(1), pp. 23-54. Available under: doi: 10.1088/0951-7715/23/1/002
BibTex
@article{Knobloch2010metho-6160,
  year={2010},
  doi={10.1088/0951-7715/23/1/002},
  title={Lin's method for heteroclinic chains involving periodic orbits},
  number={1},
  volume={23},
  journal={Nonlinearity},
  pages={23--54},
  author={Knobloch, Jürgen and Rieß, Thorsten}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/6160">
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/6160"/>
    <dc:creator>Rieß, Thorsten</dc:creator>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/36"/>
    <dc:creator>Knobloch, Jürgen</dc:creator>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T16:09:53Z</dcterms:available>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/6160/1/12918.pdf"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T16:09:53Z</dc:date>
    <dcterms:issued>2010</dcterms:issued>
    <dc:language>eng</dc:language>
    <dcterms:abstract xml:lang="eng">We present an extension of the theory known as Lin's method to heteroclinic chains that connect hyperbolic equilibria and hyperbolic periodic orbits. Based on the construction of a so-called Lin orbit, that is a sequence of continuous partial orbits that only have jumps in a certain prescribed linear subspace, estimates for these jumps are derived. We use the jump estimates to discuss bifurcation equations for homoclinic orbits near heteroclinic cycles between an equilibrium and a periodic orbit (EtoP cycles).</dcterms:abstract>
    <dc:rights>terms-of-use</dc:rights>
    <dc:contributor>Rieß, Thorsten</dc:contributor>
    <dcterms:bibliographicCitation>First publ. in: Nonlinearity  23 (2010), 1, pp. 23-54</dcterms:bibliographicCitation>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/36"/>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/6160/1/12918.pdf"/>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dc:format>application/pdf</dc:format>
    <dc:contributor>Knobloch, Jürgen</dc:contributor>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dcterms:title>Lin's method for heteroclinic chains involving periodic orbits</dcterms:title>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen